# SDR ASAA0280011

- Difficulty date: January 23, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING DISARMING OF R-1 SLIDE (IE UNCLIPPING AND STOWING GIRT BAR), LANYARD BETWEEN GIRT BAR AND SLIDE COVER BECAME DISCONNECTED.  REATTACHED LANYARD.  (M)
